Universidad Complutense de Madrid
E-Prints Complutense

Sur la classification des algèbres de Lie nilpotentes de dimension 7

Impacto

Descargas

Último año



Ancochea Bermúdez, José María y Goze, Michel (1986) Sur la classification des algèbres de Lie nilpotentes de dimension 7. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 302 (17). pp. 611-613. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio

421kB

URL Oficial: https://gallica.bnf.fr/ark:/12148/bpt6k57445883.r=302?rk=300430;4


URLTipo de URL
http://gallica.bnf.fr/?&lang=ESInstitución


Resumen

The authors give an approach to the classification of 7-dimensional nilpotent algebras. They illustrate the use of the invariant of nilpotent Lie algebras, called characteristic sequence, and defined by the maximum of the ordered sequences of the similitude exponents of the nilpotent operators ad X with X in the complementary of the first derived algebra. The classification described in this paper is given by considering a fixed characteristic sequence. To illustrate this approach, one gives the classification of 7-dimensional complex nilpotent Lie algebras corresponding to the following sequences: (6,1) (filiforme case) and (5,1,1). Other cases and the complete proofs are given in a preprint edited by I.R.M.A Strasbourg (France).


Tipo de documento:Artículo
Palabras clave:classification; characteristic sequence; 7-dimensional complex nilpotent Lie algebras
Materias:Ciencias > Matemáticas > Álgebra
Código ID:21205
Depositado:30 Abr 2013 18:00
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo